# SDR 06FDEA03868

- Difficulty date: November 4, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES-A300/A310 REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE  COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  PREVIOUS COMPOSITE REPAIR FOUND LOCATED ON RT ELEVATOR LOWER SURFACE AFT OF NUMBER 5 ATTACH POINT.  REPAIR REQUIRES EVALUATION  REPAIR EVALUATED AND NOT FOUND TO CONFORM TO AN EXISTING SRM.  NEW REPAIR ACCOMPLISHED PER FEDEX EA 6-5510-104671.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
